Case Reports
Journal Article
Add like
Add dislike
Add to saved papers

Ethionamide-induced Pellagra.

Pellagra is a disorder characterized by dermatitis, diarrhea, dementia and eventually death, resulting from a deficiency of niacin or its precursor tryptophan. Ethionamide (a second-line antituberculosis agent)-induced pellagra is rarely encountered in clinical practice. Prompt diagnosis and treatment with nicotinamide can prevent life-threatening complications. To date, only three cases have been reported. We report a 13-year-old girl presenting with ethionamide-induced pellagra that resolved after the administration of niacin.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app